Vol 25 No 2 (2020)

Vol 25 No 2 (2020)

Nonlinear Analysis: Modelling and Control
Published 2020-03-02

Articles

Fang Wang | Jianmei Wang | Kun Wang | Changchun Hua | Qun Zong
Finite-time control for uncertain systems and application to flight control
Abstract views 741 | Article downloads (PDF) 304
163–182
HTML
Rajarathinam Vadivel | M. Syed Ali | Faris Alzahrani | Jinde Cao | Young Hoon Joo
Synchronization of decentralized event-triggered uncertain switched neural networks with two additive time-varying delays
Abstract views 682 | Article downloads (PDF) 205
183–205
HTML
Shanmugam Saravanan | M. Syed Ali | Ahmed Alsaedi | Bashir Ahmad
Finite-time passivity for neutral-type neural networks with time-varying delays – via auxiliary function-based integral inequalities
Abstract views 599 | Article downloads (PDF) 267
206–224
HTML
Maruthai Selvaraj Surendar | Muniyagounder Sambath | Krishnan Balachandran
Bifurcation on diffusive Holling–Tanner predator–prey model with stoichiometric density dependence
Abstract views 620 | Article downloads (PDF) 258
225–244
HTML
Rathinasamy Sakthivel | Hari Hara Subramanian Divya | Saminathan Mohanapriya | Yong Ren
Dynamic output nonfragile reliable control for nonlinear fractional-order glucose–insulin system
Abstract views 689 | Article downloads (PDF) 240
245–256
HTML
Ehsan Pourhadi | Reza Saadati | Zoran Kadelburg
Some Krasnosel’skii-type fixed point theorems for Meir–Keeler-type mappings
Abstract views 578 | Article downloads (PDF) 297
257–265
HTML
Konstantinas Korovkinas | Paulius Danėnas | Gintautas Garšva
Support vector machine parameter tuning based on particle swarm optimization metaheuristic
Abstract views 620 | Article downloads (PDF) 654
266–281
HTML
Gintautas Bareikis | Algirdas Mačiulis
Modeling the Dirichlet distribution using multiplicative functions
Abstract views 524 | Article downloads (PDF) 142
282–300
HTML
Adolfas Dargys | Artūras Acus
Square root of a multivector in 3D Clifford algebras
Abstract views 568 | Article downloads (PDF) 312
301–320
HTML
Dariusz Idczak | Stanisław Walczak
Lagrange problem for fractional ordinary elliptic system via Dubovitskii–Milyutin method
Abstract views 477 | Article downloads (PDF) 161
321–340
HTML